| Model Number |
0293 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Off-Label Use (1494)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/11/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited noise on the shock channel that was not oversensed.Technical services (ts) recommended continuous monitoring.This lead remains in service.No adverse patient effects were reported.Additionally, it was noted that the patient was prepped to undergo a non-conditional magnetic resonance imaging (mri).This lead remains in service.No adverse patient effects were reported.Subsequently, additional information received reported that this right ventricular (rv) lead was explanted and replaced with a new lead.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.